# SDR DHL2007801508

- Difficulty date: November 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 56489331
- Condition: Delaminated
- Location: Lt Mlg Door
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG MID DOOR EXTERNAL SKIN DELAMINATED.  REMOVED AND REPLACED LT MLG MID DOOR IAW MM 32-12-1 PG 401.  REFER TO JC BZ5A32376 FOR OPS CHECK.
